# SDR SWAA2024091234866

- Difficulty date: September 6, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE CRACKED<[01] CRACK AT SCUFF PLATE IT'S OUT OF LIMITS WILL BE REPAIRED BY REPLACEMENT OF PART PER SRM 51-10-02 PAR 9.;[02] RECEIVED AND INSTALLED NEW AFT CORNER SCUFF PLATE AT FCB PER AMM 53-11-02-420-801 SCREW GUN :ATS2620;S/N:1703016;DUE:04/2025.;[03] VERIFIED.
